i am 29 yrs old..i been working real long hours the past few months with very little sleep....i noticed i had some under eye wrinkling and bags under my eyes when i smile and it made me look older...i also had some slight hollowing on the left side eye so i went to get it fixed.. dr. injected 1 syringe of restylane under both eyes "contour" my lines and bags for when i smile.. 5 weeks later i have depressed tear troughs and dark circles,swelling...what to do`?..please help!!!!
Restylane Under Eyes 5 Weeks Ago; Tear Trough is Dark and Swollen? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 6
You have the monocheek syndrome.
Monocheek is a cheek contour that blends right into the lower eyelid lashes. Not so pretty. You are simply too full in the inner corner at the top of the cheek. This is a very common situation. Please do not attempt to wait this situation out. I have seen these persisting for years without intervention. It is not natural, it does not make you look younger or more rested. The material does not need to be completely removed, it simply needs to be shape. This is easily done using the enzyme hyaluronidase in expert hands. The problem is that your injector may lack this expertise. However, this is the logical person to ask for help. If they tell you to wait, please find an ethical injector who can help you. This has absolutely nothing to do with how many hours you are working. You are not bruised, you are overfilled.
Restylane and volume loss
It's very difficult to answer this question based on the photo's you've posted (lighting, angle). I would suggest going back to your provider for follow-up and to discuss whether or not you may just need more product.
Swelling under Eyes After Restylane
It's difficult to give advice based on your photos because they're not taken in a standard manner for clinical purposes. Your story, on the other hand, is very typical. Over and over again, we see cases like yours and it seems like no doctors learn their lesson. You could have done a lot worse.
Get another hyaluronic acid filler injected in the same area, such as Juvederm or Juvederm Ultra Plus. As the body breaks down the hyaluronic acid to its byproducts, they attract water to the area. This is what's causing the swelling. The skin of your eyelids is thin, loose and pliable and will balloon out when fluid is present in the area. If this is the cause of your swelling, it will not go away anytime soon. The right course of action is :
1. To identify the problem; bleeding or bruising vs. what I just described above.
2. If it's the product itself, the right course of action is conservative injection of enzymes to dissolve the HA (hyaluronic acid), followed by molding and shaping of the eye area.
3. Find a doctor who is capable of doing so.
4. Do not be afraid to ask about board certification and credentials.
5. Do not hesitate to ask about their expertise in dealing with this problem.
You might also like...
Dark circles and swelling under eyes after Restylane
The swelling could be due to injection/ manipulation, and it is occasionally known to persist beyond five weeks. Another possibility is allergic swelling, which you could have had even before the injections. Dark circles under the eyes can be your pigmentary skin changes, or it could be some bruising related to the procedure. Unfortunately, your photos are not very helpful. I suggest, you discuss your concerns with the doctor who performed your injections.
Restylane under Eyes
It is hard to tell from your photos as the lighting and magnification is different in the before and afters. It would be best to see you in person. If you are referring to bruising, this can sometimes occur with injections around the eyes - usually about 5% of the time. However, bruising will resolve usually in less than a week. Additionally, for wrinkles around the eyes, usually a combination of Botox Cosmetic and Restylane will give the best results. If you do not like the look of the filler, ask your doctor if they use Vitrase to melt the product away.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.